# SDR SWIA202162403

- Difficulty date: August 21, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COPILOT WINDSHIELD SIDE POST: SUSPECT A CRACK AT THE TOP BARREL NUT HOLE (MARKED).     (C-CHECK RO 11/5/2021)    INSTALLED NEW COPILOT WINSHIELD SIDE POST.  IAW CRJ700 SRM 51-42-21-001-001-A01 WITH REFERENCE TO DWG #601R33007 REV-U LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
